# SDR UALA2013032501869

- Difficulty date: March 24, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,014 hours, 24,567 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Bulged
- Location: Bs 1710 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER BS 1710 STR 15L BULGED.   INSPECTED THRESHOLD, REPAIRED PER ECRA 5331-01697.  MAJOR REPAIR
